# SDR DL757081404

- Difficulty date: October 14, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N613DL
- Make and model: Boeing 757232
- Aircraft serial: 22820
- Aircraft time: 75,096 hours, 36,241 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1510 Lbl 12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON WEB DURING REMOVAL OF PAINT B/S 1520 LBL 12 COMMON TO Z STRINGER.  REPAIRED ON CUST CARD 00126.
